Interesting ImagesPosterior Reversible Encephalopathy Syndrome After 90Y-Resin Microspheres RadioembolizationUnterrainer, Marcus MD, MSc*,†; Todica, Andrei MD*; Seidensticker, Max MD†; Beyer, Leonie MD*; Bartenstein, Peter MD*; Ricke, Jens†; Ilhan, Harun MD*Author Information From the Departments of *Nuclear Medicine †Radiology, University Hospital, LMU Munich, Munich, Germany. Received for publication August 13, 2019; revision accepted November 17, 2019. Conflicts of interest and sources of funding: none declared. Author Contributions: M.U. and H.I. performed clinical management, drafted the manuscript, and conceived the design. A.T., M.S., L.B., P.B., and J.R. performed clinical management, increased the intellectual content, and revised the manuscript. Correspondence to: Marcus Unterrainer, MD, MSc, Department of Nuclear Medicine University Hospital, LMU Munich Marchioninistr. 15, 81377 Munich, Germany. E-mail: email@example.com. Online date: January 30, 2019 Clinical Nuclear Medicine: March 2020 - Volume 45 - Issue 3 - p 202-203 doi: 10.1097/RLU.0000000000002933 Buy Metrics Abstract A 66-year-old man with colorectal carcinoma and liver-only metastases underwent radioembolization using 90Y-loaded, resin-based microspheres. One day after radioembolization, the patient experienced severe hypertension and multiple seizures. On MRI, symmetric edematous areas in the cerebellum and the parietal and occipital lobe were observed, a typical finding for posterior reversible encephalopathy syndrome (PRES). The PRES is associated with, for example, renal failure or blood pressure fluctuations leading to cerebral endothelial dysfunction. Antihypertensive and antiepileptic therapies led to normotensive blood pressure and neurological remission. Therefore, newly developed neurological symptoms accompanied by high blood pressure fluctuations after radioembolization should lead to PRES as differential diagnosis. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.